# SDR SWAA2022032171580

- Difficulty date: February 11, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HOR. STAB L/E SKIN RIB AT ABOUT LE STA 283 CRACKED FOUND CRACKED RIB AT R/H HORZ STAB L/E CORRECT LOCATION FOR DAMAGE RIB IS AT L/E STA 281.91 / [01] REMOVED DAMAGE PART FROM R/H HOR. STAB. L/E. SKIN RIB AT ABOUT L/E. STA. 283 IAW. B-737-700 SRM.51-40-02-0G-0;[02] VERIFIED REMOVAL;[03] MACH DRILL NEW R/H. HORIZONTAL L/E. SKIN RIB AT STA. 281.91 IAW. B-737-700 SRM.51-40-05-0G-0;[04] CORRECTION STEP #1. STA. 281.91;[05] VERIFIED 3 AND 4. OK TO INSTALL SKIN RIB AT R/H HORIZONTAL STAB L/E AT STA 281.91;[06] REMOVED AND REPLACE R/H. HORIZONTAL STAB. L/E. SKIN RIB AT L/E. STA. 281.91 IAW. B-737-700 SRM.51-40-02-0G-0;[07] VERIFIED STEP 6
